# SDR A6WA200540041

- Difficulty date: February 2, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 7,269 hours, 6,334 cycles
- Engine: Ge CF343B1
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS DENTED ON THE LT SIDE SKIN PANEL BETWEEN RS 108.25  AND 113.98 THE DENT MEASURES 2.2 INCHES LONG X 2 INCHES WIDE.  PERFORMED A MAJOR REPAIR TO THE RUDDER SKIN ON LT SIDE BY TRIMMING OUT DAMAGE, LPI, FABED DOUBLER AND INSTALLED IAW EO. (K)
